# SDR IPXA10563492

- Difficulty date: October 5, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 240-257
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, CORROSION ON FLOOR, AROUND BASE OF FO'S INBD FWD SEAT TRACK BS 240 TO 257.  REPAIRED CORROSION DAMAGE IAW EO B757-5310-40356-A AND ER 10-05121.
